# SDR SWAA2022020755599

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FUSELAGE SUPPORT FRAME FLANGE HAS SMALL CRACK @ STA 312 ABOVE L-1 DOOR UPPER SILL CUTOUT FWD MKD ; / [01] REMOVED FASTENERS ATTACHED TO REPAIR AS PER B-737-700- SRM 51-40-02-OG-O; [02] CUT-OUT DAMAGED END SECCION [INNER CHORD]AS PER B-737-700 SRM 53-10-07-2R-1 FIGURE 202; [03] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ;B/C 166316 ;CALIB.DUE-10/22]; [04] AFTER HFEC PERFORMED; ACCOMPLISHED INSURANCE CUT AS RDQUIRED PER B737-700 SRM 53-10-07-2R-1 STEP 4D.; [05] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL INITIAL FASTENER HOLE LOCATIONS IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600;B/C 172389;CALIB.DUE-7/22]; [06] ACCOMPLISHED DVI NO OTHER DEFECTS NOTED; [07] FABRICATED REPAIR ANGLE PER B737-700 SRM 53-10-07-2R-1 STEP 4G FIG 203; MATERIAL USED 7075-0.063 PO#1744191; [08] PERFORMED FP INSP ON REPAIR PART. IAW B 737 SOPM 20-20-02. NO CRACKS FOUND.; [09] VERIFIED STEP #7; [10] OK TO APPLY TREATMENT AND PRIMER.; [11] APLIED TREAT AND PRIME AT ANGLE REPAIR AS PER B-737-700 SRM 51-20-01-OG AND M/M 51-21-72-370-804; [12] VERIFIED STEP #11; [13] OK TO INSTALL NEW ANGLE REPAIR.; [14] INSTALLED ANGLE REPAIR ON UPPER CHORD AT STA 312;BETWEEN S-5L AND S-6L AS PER B-737-700 SRM 53-10-07-2R-1 FIG. 201; [15] LATE ENTRY: AFTER FABRICATION OF ANGLE REPAIR ON STEP 7 HEAT TREATED ANGLE PER BAC 5602; TAG # 403030.; [16] VERIFIED STEPS #14 AND #15
